Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Headaches, back pain, stomach pain. Taking birth control. Advice?

Hi my name is kaley and its been 3days after me and. My boyfriend had sex while I was on the birth control pile now I take it everyday sometimes but I said it was ok to cum inside me so he did and this is now day 3 and ive been getting really bad headaches and my lower back been hurtIng a lot and I get sharp pains below my stomach And they say your post to take The birth control first thing when you wake In the morning so I did On Monday morning but on the next day Tuesday i took the pile an hour late??? Is that good or bad? And ive been moody,stressed,my breast got alil bigger and darker and they hurt, and my lower back hurts and bad headaches and yesterday late afternoon and and since today I ve. Been feeling sick??? What should I do please anyone answer. Me back if you got any advice....
Asked On : Sat, 4 Aug 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor